# SDR UALA2013052203533

- Difficulty date: May 21, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 87,215 hours, 13,813 cycles
- Engine: Pwa PW4060
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4087T1003
- Part serial: 197
- Condition: Failed
- Location: Flap Alternate
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FLAP ALTERNATE POWER AND DRIVE TEST, IAW AMM 27-51-00.  CIRCUIT BREAKER TRIPPED AT P6-4 D21 ALTERNATE FLAP MOTOR.  SUSPECT MOTOR BAD.  HEATS UP DURING START THEN BREAKER TRIPS.  WIRE CHECKS, FOUND GOOD. T/E ALTERNATE MOTOR REMOVED.   REPLACED T/E ALTERNATE FLAP DRIVE IAW MM, OPS CHECKED GOOD.
